ALLAN D. SIEFKIN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Dr. Goldstein recently reported a case of acute pancreatitis associated with sulindac use (1). I recently cared for a patient in whom the association is also convincing.
A 72-year-old woman had 2 days of increasingly severe midepigastric pain, nausea, and vomiting after 3 to 4 months of dull abdominal and back pain. Upper gastrointestinal test findings 1 monh earlier had been normal. Oral cholecystogram findings 2 years previously had been normal. She was admitted to the hospital with a diagnosis of acute pancreatitis and treated symptomatically with fluids and nasogastric suction. She had a history of idiopathic
SIEFKIN AD. Sulindac and Pancreatitis. Ann Intern Med. 1980;93:932–933. doi: 10.7326/0003-4819-93-6-932_2
Download citation file:
Published: Ann Intern Med. 1980;93(6):932-933.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use